# SDR SWIA202266143

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 43,971 hours, 28,476 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: Fire
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH RECEIVED APU FAULT MESSAGE, FOLLOWED BY APU FIRE. FIRE INDICATIONS PERSISTED, FIRE BOTTLE PUSHED. FIRE INDICATIONS STOPPED AFTER BOTTLE DISCHARGE.   (FLIGHT #3070 FILED CLOSED)   INSPECTED AND FOUND FIRE BOTTLE EMPTY FOR THE APU FIRE EXTINGUISHING SYSTEM. INSPECTED THE APU AND FOUND SOME HEAT DAMAGE IN THE APU BAY. FOUND HEAT DAMAGE ON THE EGT WIRES AT THE CLOSEST HARNESS CLIP TO THE EGT SENSORS. THE RUBBER FOR THE HARNESS CLIP IS MELTED THE WIRES FROM HARNESS TO BOTH EGT SENSOR HAVE MELTED WIRE INSULATION. THERE IS ALSO DAMAGE TO THE WIRING PROTECTIVE SPIRAL WRAP IN MULTIPLE PLACES IN THE APU FIRE CONTAINMENT CASE IN THE HIGHER AREAS OF THE CASE ON THE LH AND RH SIDES AND MOST NOTICEABLE ON FORWARD WALL OF THE CONTAINMENT CASE THE DAMAGE IS TO THE PROTECTIVE SPIRAL WRAP ONLY THE INSULATION ON THE WIRES IS UNDAMAGED. COMPLIED WITH RIL #9198 AND VERIFIED THAT THERE IS NOT FUEL LEAKING IN APU COMPARTMENT AND DEFERRED APU, APU FIRE EXTINGUISHING SYSTEM, APU FIRE DETECTION LOOPS, AND APU GENERATOR SEE AML#955455, AML#955456, AML#955167, AND AML#955170 FOR DEFERRALS.
